• question-icon

    What causes muscle stiffness and spasms while on Cyclobenzaprine?

default
Posted on Mon, 31 Jul 2017 in Medicines and Side Effects
Question: I take cyclobenzaprine 10mg. I ran out of my medication. I have been taking this medication for muscle spasms and stiffness. It was not refilled today because my doctor is out of town. So another doctor at my clinic was suppose to refill it but did not. I have been on this medicine for several years. Am I going to go thru withdrawal symtoms? I take 3 pills every day.

doctor
Answered by Dr. Prof. Kunal Saha 2 hours later
Brief Answer:
Withdrawal unlikely. Please mention the present complaints.

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone through your query carefully and understand your concerns. Cyclobenzaprine is a muscle relaxant and unlikely to give you withdrawal.

However, for a definitive answer, I would need to know the symptoms that you are currently having and the symptoms that you otherwise used to have earlier. I do not suppose that continuing cyclobenzaprine for long is a good idea. Rather, the underlying cause needs to be evaluated.

I would insist you to take juicy fruits like citrus fruits. They contain plenty of potassium which should help in proper relaxation of the muscles and in the reduction of the cramps.

Let me know if I could help further.

Regards



Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Prof. Kunal Saha 11 hours later
I take the medicine for arthritis. And stiff joints and muscles. I will eat fruits with potassium. Thanks
doctor
Answered by Dr. Prof. Kunal Saha 1 hour later
Brief Answer:
Glad to be of service

Detailed Answer:
Feel free to ask me back directly if you ever have a health related query in the future.

Regards

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4439 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Muscle relaxant

doctor1 MD

I have vertigo when i put my head on bed to sleep ,and when i sit from sleeping to get out of bed,i m always lightheaded,dizzy when move head right...

doctor1 MD

Hi. I had a bad spasm in the shoulder area few days back. my arm also got numb at times. the doctor advised some painkillers and muscle relaxants...

doctor1 MD

husband was on operating table for an aortic replacement valve. Went under anesthesia and suddenly his blood pressure went down to 40!! skin became...

doctor1 MD

I m taking 30mg Flexeril and 800mg Ibuprofen for back pain and before I fell asleep last night there was a very intense tightness in my chest and...

doctor1 MD

I have been diagnosed with spondylothesis of the L5 and S1 region. I have had an mri and x-rays for my back. I had an epidural injection(2) in Nov...

doctor1 MD

Since yesterday, I have a sharp pain in my right leg at the knee, and above, and the right buttock. It s sharp, stabbing pain in the knee and...

doctor1 MD

I have had pretty sharp pain under my left shoulder blade for the past three days. I was thinking a pulled muscle but I am wondering if it could be...

Get personalised answers from verified doctor in minutes across 80+ specialties

188 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Prof. Kunal Saha
  • Q - Suggest treatment for severe loose motion

  • Q - Is there any cure for degenerative mucoid cyst associated with...

  • Q - Suggest treatment for chronic severe diarrhea and stomach pain

  • Q - Does Klonopin of a different brand cause any adverse reactions?

  • Q - What causes unusual sweating?

  • Q - Suggest treatment for joints pain in a person with IBS

  • Q - What are the side effects of Superglue injection?

  • Q - Suggest remedy for excessive dryness in mouth

  • Q - Is restarting of Casodex advisable after stopping it?

  • Q - Suggest treatment for severe constipation

backtotop2